Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hetaylor

Second course of Accutane? Breakout from Retin A

Recommended Posts

So I've been suffering from pretty consistent acne since I was about 15 (I'm 20 now), nothing my derm gave me ever seemed to work, except for Accutane. I started a 6 month course of it (40mg/day) last September and my skin started clearing up within the first two weeks. It remained mostly clear for the whole 6 months, and if I did get any acne it was just really small pimples. 
So I went off it in April, and it was all good, my skin stayed clear. 
I went back to my derm this past September to ask about scarring because I was thinking my troubles with acne were over, and she prescribed my Retin A micro gel 0.1% to help with spots and to help with scarring. Except the Retin A has made me break out with worse acne than I've had in over a year. If I'd known this would happen I wouldn't have bothered to use it. But now it's 5 weeks in and it doesn't seem to be subsiding at all. 

Has anyone had a similar experience? Did the retin a work eventually? I was happy with my routine post accutane, and I wasn't really looking to have to rely on a harsh cream like the Retin a anymore. Do you think maybe the accutane didn't fully work the first time, and maybe a second course would be necessary?
 

 

 

before _retina_1week.jpg

after_retina_5weeks.JPG

Edited by hetaylor
pictures

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×